Filtros : "Seade, José" Limpar

Filtros



Refine with date range


  • Source: Tohoku Mathematical Journal. Unidade: ICMC

    Subjects: FIBRAÇÕES, SINGULARIDADES, TEORIA DAS SINGULARIDADES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CALLEJAS-BEDREGAL, Roberto; MORGADO, Michelle F. Z; SAIA, Marcelo Jose; SEADE, José. The Lê-Greuel formula for functions on analytic spaces. Tohoku Mathematical Journal, Sendai, v. 68, n. 3, p. 439-456, 2016. Disponível em: < http://dx.doi.org/10.2748/tmj/1474652267 > DOI: 10.2748/tmj/1474652267.
    • APA

      Callejas-Bedregal, R., Morgado, M. F. Z., Saia, M. J., & Seade, J. (2016). The Lê-Greuel formula for functions on analytic spaces. Tohoku Mathematical Journal, 68( 3), 439-456. doi:10.2748/tmj/1474652267
    • NLM

      Callejas-Bedregal R, Morgado MFZ, Saia MJ, Seade J. The Lê-Greuel formula for functions on analytic spaces [Internet]. Tohoku Mathematical Journal. 2016 ; 68( 3): 439-456.Available from: http://dx.doi.org/10.2748/tmj/1474652267
    • Vancouver

      Callejas-Bedregal R, Morgado MFZ, Saia MJ, Seade J. The Lê-Greuel formula for functions on analytic spaces [Internet]. Tohoku Mathematical Journal. 2016 ; 68( 3): 439-456.Available from: http://dx.doi.org/10.2748/tmj/1474652267
  • Source: International Journal of Mathematics. Unidade: ICMC

    Subjects: SINGULARIDADES, TOPOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CISNEROS-MOLINA, José Luis; SEADE, José; GRULHA JÚNIOR, Nivaldo de Góes. On the topology of real analytic maps. International Journal of Mathematics, Singapore, v. 25, n. 7, p. 1450069-1-1450069-30, 2014. Disponível em: < http://dx.doi.org/10.1142/S0129167X14500694 > DOI: 10.1142/S0129167X14500694.
    • APA

      Cisneros-Molina, J. L., Seade, J., & Grulha Júnior, N. de G. (2014). On the topology of real analytic maps. International Journal of Mathematics, 25( 7), 1450069-1-1450069-30. doi:10.1142/S0129167X14500694
    • NLM

      Cisneros-Molina JL, Seade J, Grulha Júnior N de G. On the topology of real analytic maps [Internet]. International Journal of Mathematics. 2014 ; 25( 7): 1450069-1-1450069-30.Available from: http://dx.doi.org/10.1142/S0129167X14500694
    • Vancouver

      Cisneros-Molina JL, Seade J, Grulha Júnior N de G. On the topology of real analytic maps [Internet]. International Journal of Mathematics. 2014 ; 25( 7): 1450069-1-1450069-30.Available from: http://dx.doi.org/10.1142/S0129167X14500694
  • Unidade: ICMC

    Subjects: TOPOLOGIA, SINGULARIDADES, ANÁLISE REAL

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOLINA, Jose Luis Cisneros; SEADE, José; GRULHA JÚNIOR, Nivaldo de Góes. On the topology of real analytic maps. [S.l: s.n.], 2012.
    • APA

      Molina, J. L. C., Seade, J., & Grulha Júnior, N. de G. (2012). On the topology of real analytic maps. São Carlos: ICMC-USP.
    • NLM

      Molina JLC, Seade J, Grulha Júnior N de G. On the topology of real analytic maps. 2012 ;
    • Vancouver

      Molina JLC, Seade J, Grulha Júnior N de G. On the topology of real analytic maps. 2012 ;
  • Conference titles: International Workshop on Real and Complex Singularities. Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SAIA, Marcelo José; SEADE, José. Real and complex singularities. [S.l: s.n.], 2008.
    • APA

      Saia, M. J., & Seade, J. (2008). Real and complex singularities. Providence: American Mathematical Society.
    • NLM

      Saia MJ, Seade J. Real and complex singularities. 2008 ;
    • Vancouver

      Saia MJ, Seade J. Real and complex singularities. 2008 ;
  • Source: Trends in singularities. Unidade: ICMC

    Subjects: SINGULARIDADES, FIBRAÇÕES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RUAS, Maria Aparecida Soares; SEADE, José; VERJOVSKY, Alberto. On real singularities with a Milnor fibration. In: Trends in singularities[S.l: s.n.], 2002.Disponível em: DOI: 10.1007/978-3-0348-8161-6_9.
    • APA

      Ruas, M. A. S., Seade, J., & Verjovsky, A. (2002). On real singularities with a Milnor fibration. In Trends in singularities. Basel: Birkhäuser. doi:10.1007/978-3-0348-8161-6_9
    • NLM

      Ruas MAS, Seade J, Verjovsky A. On real singularities with a Milnor fibration [Internet]. In: Trends in singularities. Basel: Birkhäuser; 2002. Available from: http://dx.doi.org/10.1007/978-3-0348-8161-6_9
    • Vancouver

      Ruas MAS, Seade J, Verjovsky A. On real singularities with a Milnor fibration [Internet]. In: Trends in singularities. Basel: Birkhäuser; 2002. Available from: http://dx.doi.org/10.1007/978-3-0348-8161-6_9
  • Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RUAS, Maria Aparecida Soares; SEADE, José. On real singularities which fiber as complex singularities. [S.l: s.n.], 1997.
    • APA

      Ruas, M. A. S., & Seade, J. (1997). On real singularities which fiber as complex singularities. São Carlos: ICMSC-USP.
    • NLM

      Ruas MAS, Seade J. On real singularities which fiber as complex singularities. 1997 ;
    • Vancouver

      Ruas MAS, Seade J. On real singularities which fiber as complex singularities. 1997 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021